Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Developed inflammed foot after jog. Blood tests done. Taken hepatitis vaccine thrice in same year. Related?

I am 55 in good health. I am in the army and after jogging my left foot developed an inflammation. The Physician suspected Gout. The levels of Uric Acid were a little high, 8.He refer me to a Rheumatologist. I went to the specialist
and he order blood tests . All came normal and the Uric Acid was 6.8. But the ALT SPGT was 58. I know that within the past 2 years I have repeated the Hepatitis Vaccine three times with the army because they have lost the records. Can this overexposure to the vaccine be related ?

Asked On : Mon, 8 Apr 2013
Answers:  1 Views:  206
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi, as you didn't have any symptoms of liver, first you consider about the pain of the foot.
I to my patients with such symptoms prescribe neurotropic injections for 5 concecutive days, analgesics, and antibiotics. Thank you.
Answered: Thu, 4 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor